×

zbMATH — the first resource for mathematics

On left cancellative semigroups. (English) Zbl 0267.20058

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Burnell, D. G.,Left cancellative semigroups and an embedding problem, Doctoral Dissertation, University of California, Davis, 1970.
[2] Clifford, A. H. and G. B. Preston,The algebraic theory of semigroups, Vol. I, Survey 7, Amer. Math. Soc., Providence, R.I., 1967. · Zbl 0178.01203
[3] –,The algebraic theory of semigroups, Vol. II, Amer. Math. Soc., Providence, R.I., 1967. · Zbl 0178.01203
[4] Dragunova, T. E.,The lattice of right ideals of left cancellative semigroups with identity, Usp. Mat. Nauk 12 (1957), 285–288 (in Russian).
[5] Petrich, M.,Introduction to semigroups, Vol. II (in preparation). · Zbl 0321.20037
[6] Rees, D.,On the ideal structure of a semigroup satisfying a cancellation law, Quart. J. Math. Oxford (2) 19 (1948), 101–108. · Zbl 0030.00802
[7] Satyanarayana, M.,Semigroups admitting ring structure, Semigroup Forum (to appear). · Zbl 0228.20061
[8] Schwarz, Š.On the structure of dual semigroups, Czechoslovak Math. J., 21 (96) 1971, 461–483. · Zbl 0232.20116
[9] Šutov, E. G.,On some embedddings of cancellative semigroups, Mat. Sbornik 67 (1965), 167–180 (in Russian).
[10] –On semigroups with one-sided cancellation, Izv. Vysš. Učebn. Zav. Mat. 2(51) (1966), 137–147 (in Russian).
[11] Warne, R. J.,The direct product of right zero semigroups and certain groupoids, Amer. Math. Monthly 74 (1967), 160–164. · Zbl 0149.02305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.